UPDF AI

Distribution of sums involving Dirichlet characters over the kk-free integers

Caio Bueno

2026 · ArXiv: 2602.23100
0 Citations

Abstract

Assuming the generalized Riemann hypothesis and a bound for the negative discrete moments of the Riemann zeta function (resp. Dirichlet LL-functions), we prove the existence of a logarithmic limiting distribution for the normalized partial sums x−12k∑n≤xf(n)x^{-\frac{1}{2k}}\sum_{n\leq x}f(n), where ff is either a quadratic Dirichlet character or a modified Dirichlet character, restricted to the kk-free integers. Moreover, we strengthen a conjecture made by Aymone, Medeiros and the author (cf. Ramanujan J. 59(3):713-728, 2022) concerning the precise order of magnitude for these partial sums.